# SDR 2017F00008

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: General aviation
- Aircraft: N819SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1512
- Aircraft time: 3,928 hours, 3,516 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001221
- Part serial: NSN
- Condition: Faulty
- Location: Pitch Trim
- Part time: 3,928 hours, 3,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM RUN-AWAY IN FLIGHT WITH OUT AUTO PILOT ENGAGED LEVELING OFF AT 15,000FT MSL.
